# SDR ASOA20130415036

- Difficulty date: April 15, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N14950
- Make and model: Emb EMB-145LR
- Aircraft serial: 145061
- Aircraft time: 35,239 hours, 26,594 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTED THE LT COFFEEMAKER PRODUCED A BURN SMELL.  MX REMOVED PLASTIC DEBRIS FROM COFFEEMAKER HOT PLATE AS NECESSARY.  PERFORMED OPS CHECK SUCCESSFUL. NO FURTHER EVIDENCE OF BURN SMELL.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
